| Model Number |
2760 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.The gauge needle could not be returned to zero, confirming the reported event.No further visual issues were noted with the device.Further functional testing could not be performed because the gauge needle could not be returned to zero.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2023.It was reported that the gauge needle of the indeflator has been shaken off.A 26 0452701 advantage was selected for use.During the procedure, the gauge needle has been shaken off and did not return to its original state.The procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that the needle was unable to be returned to zero.